# SDR SWAA2020030442037

- Difficulty date: January 23, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  FUSELAGE CROWN SKIN UNDER DORSAL FIN  BS 887 TO 1007, STR 3L TO STR 3R         REPAIRED PER: EA 1-753-36505 REV IR AND ATS ER 20-01468 REV IR
